# SDR AALA20010894

- Difficulty date: April 16, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT NOSE GEAR TRUNNION CORRODED.  REMOVED AND REPLACED LEFT TRUNNION SUPPORT FITTING PER SB-727-53-119, GEAR INSTALLATION ON CARD 2613.  (M)
